MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-360
Medical Device Problem Codes No Display/Image (1183); Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used in a flexible ureteroscopy procedure performed on (b)(6), 2020.According to the complainant, during the procedure, the lithovue flexscope was not recognized by the monitor and problem with lithovue flexscope user message appeared on the screen.There were no more scopes available at the time of this case.The procedure was cancelled due to this event.There was no serious injury/adverse effect to patient as a result of the event.
 
Additional Manufacturer Narrative
Block h10: device problem code 3191 is being used to capture the reportable issue of aborted/cancelled procedure.Block h10: investigation results a visual inspection of the returned lithovue flexscope was performed.Product analysis of the returned device confirmed.The device was found to have no image due to bad calibration.The calibration data was downloaded and found to be lost/corrupted.The device was recalibrated and displayed a clear, live image.There is no evidence to suggest the cause of the failure is related to manufacturing, design, or site specific.Therefore, the investigation conclusion code assigned is cause not established, indicating the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used in a flexible ureteroscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the lithovue flexscope was not recognized by the monitor and problem with lithovue flexscope user message appeared on the screen.There were no more scopes available at the time of this case.The procedure was cancelled due to this event.There was no serious injury/adverse effect to patient as a result of the event.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752 1242
MDR Report Key10219668
Report Number3005099803-2020-02548
Device Sequence Number16952098
Product Code FGB
UDI-Device Identifier08714729874812
UDI-Public08714729874812
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2022
Device Model Number791-360
Device Catalogue Number791-360
Device Lot Number0025350507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2020
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1